# SDR FDEA201103171029

- Difficulty date: March 17, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51115
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM WITH EXISTING UPPER CHORD REPAIR AT BS 1681, BETWEEN LBL 43.0 TO   LBL 55.0.  REMOVED AND REPLACED WITH FABRICATED FLOORBEAM IAW SRM 51-40-02 REV. 102. REPAIR IS CLASSIFIED AS MAJOR.
